# SDR USAA2009011290066

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 6547952183
- Part serial: 1526
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 03C21952009/001 AND 5031292 - CRACKED UPPER T CHORD INSIDE AFT CARGO DOOR, SECOND FROM TOP.  REPLACED AFT CARGO DOOR IAW JOB CARD 03C2195008.
